Nurofen Caplets Ibuprofen 200 Mg, Pack of 16
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with 400 mg dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
Nurofen 200 mg Caplets; contains ibuprofen; for pain relief; always read the label-UK/N/1118/0129
Need Amazon Prime? You can get a 30-day free trial here.
You can also get free click and collect with no minimum spend.
Find bargains with our Amazon Discount Finder tool.
Just under £20? Find something cheap for free delivery.